# SDR DALA2021091005353

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 63,256 hours, 7,816 cycles
- System (JASC): 5270 · Door Warning System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3359 ECAM ELEC C/B TRIPPED ON TAXI IN. CORRECTIVE ACTION: FOUND P-41 ON 122VU DOOR & SLIDE CIRCUIT BREAKER OPEN. RESET. (7795720)
